Alert archive / Nevada / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Elko, NV

August 31, 2012Elko County, Eureka County, Nevada

NWS Elko, NV issued this areal flood advisory at Aug 31, 2012, 4:21 PM PDT for Elko County, Eureka County, Nevada. It was in force for 111 min.

The area

The outline as issued.

The facts

Issued
Aug 31, 2012, 4:21 PM PDT (23:21 UTC)
Expired
Aug 31, 2012, 6:12 PM PDT
In force
111 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

Counties Elko County, NV, Eureka County, NV

The radar

The Elko radar (KLRX), 64 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2012-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2012-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1878 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WGUS85 KLKN 312321
FLSLKN

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ELKO NV
421 PM PDT FRI AUG 31 2012

NVC007-011-010215-
/O.NEW.KLKN.FA.Y.0021.120831T2321Z-120901T0215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-EUREKA NV-
421 PM PDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED AN

* ARROYO AND SMALL STREAM FLOOD ADVISORY FOR...
  CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA...
  THIS INCLUDES THE CITY OF PINE VALLEY...
  SOUTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...

* UNTIL 715 PM PDT

* AT 417 PM PDT NATIONAL WEATHER SERVICE DOPPLER INDICATED A VERY 
FAST ONE-HALF TO THREE-QUARTERS OF AN INCH OF RAIN HAS FALLEN IN THE 
ADVISORY AREA...WITH AN ADDITIONAL QUARTER OF AN INCH OR SO POSSIBLE 
IN THE NEXT 30 MINUTES. THE AREA CONTINUES TO SEE HEAVY 
RAIN MOVE THROUGH THE REGION. 

THIS ADVISORY INCLUDES STATE ROUTE 278 IN NORTHERN EUREKA COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4052 11625 4050 11598 4030 11600 4032 11631

$$

86
1 follow-up statement
469 
WGUS85 KLKN 010112
FLSLKN

FLOOD ADVISORY
NATIONAL WEATHER SERVICE ELKO NV
612 PM PDT FRI AUG 31 2012

NVC007-011-010122-
/O.CAN.KLKN.FA.Y.0021.000000T0000Z-120901T0215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-EUREKA NV-
612 PM PDT FRI AUG 31 2012

...THE ARROYO AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
CENTRAL EUREKA AND SOUTH CENTRAL ELKO COUNTIES...

LAT...LON 4052 11625 4050 11598 4030 11600 4032 11631

$$

LW

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this areal flood advisory went out at Aug 31, 1:00 PM PDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 31, 1:00 PM PDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
100 PM PDT FRI AUG 31 2012

.SYNOPSIS...MONSOON MOISTURE WILL BRING SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS TO CENTRAL AND EASTERN NEVADA TODAY AND SATURDAY.
DRIER AIR WILL BEGIN TO MOVE INTO THE AREA ON SUNDAY AND LABOR DAY
FOR DECREASING SHOWERS AND THUNDERSTORMS WITH DRY WEATHER RETURNING
TO THE ENTIRE FORECAST AREA BY TUESDAY.

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY. SHORTWAVE APPROACHING NEVADA
FROM THE WEST WILL INTERACT WITH MONSOON MOISTURE AND INSTABILITY
TO CREATE AN ACTIVE AFTERNOON AND EVENING. SEVERAL STRONG THUNDERSTORMS
ALREADY DEVELOPING ACROSS NYE AND LANDER COUNTIES EARLY THIS
AFTERNOON. EXPECT STORMS TO QUICKLY EXPAND NE ACROSS MUCH OF
NEVADA THROUGH THIS AFTERNOON AND EVENING. STRONG STORMS ARE
LIKELY...WITH A FEW STORMS REACHING SEVERE CRITERIA. STRONGEST
STORMS WILL PRODUCE HAIL AND GUSTY WINDS...AND WILL KEEP THAT
ENHANCED WORDING IN THE PRODUCTS THROUGH THIS EVENING. ATMOSPHERE
IS PLENTY MOIST ACROSS ALL BUT FAR NW NEVADA...WITH PW NEAR/ABOVE
1 INCH ACROSS EASTERN ZONES...AND K-INDEX NEAR 40 OR ABOVE.
THEREFORE...STRONGEST STORMS WILL PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING. 700 MB WINDS OF 10-20 KTS SHOULD KEEP STORMS
MOVING ALONG AND MINIMIZE THE FLASH FLOOD THREAT...BUT WILL
MONITOR FOR TRAINING OF CELLS.

TONIGHT...SHOWERS AND THUNDERSTORMS CONTINUE...KEPT SHOWERS AND
ISOLATED THUNDER MENTIONED INTO SATURDAY MORNING. MORNING LOWS
SATURDAY MORNING MILD ONCE AGAIN BENEATH THE CLOUDS.

SATURDAY...DRIER AIR BEGINS INVADING FROM THE WEST...BUT GFS
SOLUTIONS SEEM TOO AGGRESSIVE IN THIS REGARD. KEPT SCATTERED
THUNDERSTORMS ACROSS EASTERN NEVADA SATURDAY AFTERNOON...SIMILAR
TO NAM/ECMWF AND INHERITED FORECAST. COVERAGE WILL BE MUCH LESS
THAN SEEN TODAY.

SUNDAY...DRY AIR MAKES MORE HEADWAY...BUT AGAIN PROBABLY NOT AS
MUCH AS GFS SUGGESTS. KEPT ISOLATED THUNDERSTORMS MENTIONED ACROSS
EASTERN NEVADA SUNDAY AFTERNOON SIMILAR TO WHAT 12Z NAM SUGGESTS.
COVERAGE WILL BE LIMITED AND ANY STORMS THAT FORM WILL LIKELY BE
DRY AND PRODUCE MAINLY VIRGA. A RATHER TRICKY CALL REGARDING
THUNDERSTORM COVERAGE SUNDAY...WITH GFS LIKELY TOO DRY AND NAM TOO
WET.  TURNER

.LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. RIDGING  EXPECTED
TO REMAIN IN ARIZONA SUNDAY NIGHT AND MONDAY...WITH GENERAL
TROUGHING OVER CANADA. MAINLY WEAK FLOW EXISTS OVER THE FORECAST
AREA BEGINNING MONDAY WITH FORECAST PRECIPITABLE WATER VALUES OF
0.30 TO 0.40 INCHES. SHOULD BE A DECENT DAY WITH SUN AND DRY
CONDITIONS ON MONDAY. SLIGHT INCREASES IN MOISTURE POSSIBLE
TUESDAY...BUT AT THIS TIME DOES NOT APPEAR TO BE A SIGNIFICANT PUSH.
AGAIN...KEPT CONVECTIVE ACTIVITY OUT OF THE GRIDS FOR NOW. FLOW
ALOFT ACROSS THE GREAT BASIN WEDNESDAY IS LOOKING WEAK...WITH
MORE STABILITY AND LESS MOISTURE THAN RECENT DAYS. AS
SUCH...EXPECTING VERY LITTLE IN THE WAY OF THUNDERSTORM ACTIVITY.
INSTABILITY AND MOISTURE INCREASE THURSDAY OVER EAST-CENTRAL NEVADA.
FOR NOW KEPT THUNDERSTORMS OUT OF THE FORECAST FOR
THURSDAY...HOWEVER IF THE TREND OF INCREASING MOISTURE AND
INSTABILITY CONTINUES...EXPECT TO SEE THUNDERSTORMS REINTRODUCED
OVER EAST-CENTRAL NEVADA THURSDAY AND POSSIBLY EXPANDING WEST AND
NORTH NEXT FRIDAY.   CK

&&

.AVIATION...THUNDERSTORM ACTIVITY TO CONTINUE THROUGH THE EARLY
EVENING HOURS. CONVECTIVE WINDS VRB20G40KT STILL POSSIBLE WITH
EVENING AND OVERNIGHT CONVECTION...ALONG WITH TEMPORARY MVFR
CIGS/VSBYS. OTHERWISE...VFR CONDITIONS TO PREVAIL THROUGH THE NIGHT.
FOR TOMORROW...SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP ACROSS
THE CENTRAL AND EAST...WITH THE BEST CHANCES ACROSS KELY.   CK

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS
EVENING WITH ENHANCED LAL OF 4-5. MAJORITY OF CONVECTION WILL
PRODUCE WETTING RAINS...WITH ISOLATED DRY LIGHTNING STRIKES MOST
LIKELY IN FWZ 467/468 /HUMBOLDT COUNTY/. INITIAL ATTACK MAY BE
NEEDED FOR NEW LIGHTNING IGNITIONS THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS CONTINUE ACROSS THE EASTERN FWZ SATURDAY...
WITH ISOLATED DRY LIGHTNING STRIKES ACROSS THE CENTRAL FWZ.

SUNDAY...DRY AIR PREDOMINATES...WITH ONLY ISOLATED CONVECTION
ACROSS EASTERN NEVADA. SOME DRY LIGHTNING STRIKES STILL POSSIBLE
SUNDAY IF CONVECTION DEVELOPS.   TURNER

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/86/86/99
Hazardous weather outlook, Aug 31, 7:36 AM PDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
736 AM PDT FRI AUG 31 2012

NVZ030-031-033>041-011445-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
736 AM PDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

COPIOUS AMOUNTS OF SUBTROPICAL MOISTURE HAS MOVED INTO NORTHERN
NEVADA. THIS WILL PROVIDE ONE OF THE NECESSARY INGREDIENTS FOR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP
THROUGHOUT THE DAY TODAY. MANY OF THESE STORMS WILL BE WET GIVEN
THE DEEP MOISTURE FOUND IN THE ATMOSPHERE. THE EXCEPTION WILL BE
HUMBOLDT COUNTY WHERE SLIGHTLY DRIER AIR RESIDES. STORMS THERE
WILL PROBABLY START OUT DRY...AND THEN BECOME MORE HYBRID WET/DRY
IN NATURE LATER IN THE DAY.

SOME OF THE THUNDERSTORMS TODAY MAY END UP BEING STRONG IN
NATURE. THE MAIN THREATS FROM ALL STORMS TODAY ARE STRONG OUTFLOW
WINDS TO 55 MPH OR GREATER...SMALL HAIL...AND CLOUD TO GROUND
LIGHTNING STRIKES. ALTHOUGH MODERATE TO HEAVY RAIN IS POSSIBLE
WITH THESE STORMS...ANY FLOODING POSSIBILITIES WILL BE LOCALIZED
AND NOT WIDESPREAD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MOISTURE WILL CONTINUE TO RESIDE IN THE EASTERN PORTION OF NEVADA
ON SATURDAY FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRIER
AIR WILL TRY TO MOVE IN FOR SUNDAY AND MONDAY...THUS LIMITING
THUNDERSTORM POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

In the hours before

Special weather statement, Aug 31, 1:28 PM PDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
128 PM PDT FRI AUG 31 2012

NVZ040-312100-
NORTHWESTERN NYE COUNTY NV-
128 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NYE COUNTY UNTIL 200
PM PDT...

AT 127 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 8 MILES WEST OF ROUND
MOUNTAIN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   ROUND MOUNTAIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3906 11721 3880 11674 3849 11711 3869 11745
TIME...MOT...LOC 2028Z 216DEG 18KT 3868 11721

RCM
Special weather statement, Aug 31, 1:46 PM PDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
146 PM PDT FRI AUG 31 2012

NVZ037-312130-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
146 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 230
PM PDT...

AT 141 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF NEW PASS SUMMIT...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN LANDER COUNTY...
  RURAL CENTRAL LANDER COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4002 11724 3984 11700 3964 11741 3970 11750
      3977 11751
TIME...MOT...LOC 2045Z 228DEG 21KT 3973 11738

TURNER
Special weather statement, Aug 31, 2:25 PM PDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
225 PM PDT FRI AUG 31 2012

NVZ041-312200-
NORTHEASTERN NYE COUNTY NV-
225 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NYE COUNTY UNTIL 300 PM
PDT...

AT 223 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 36 MILES SOUTHWEST OF DUCKWATER...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN NYE COUNTY NORTH OF US HIGHWAY 6...

&&

LAT...LON 3880 11630 3865 11596 3850 11625 3855 11635
TIME...MOT...LOC 2125Z 211DEG 18KT 3860 11624
Special weather statement, Aug 31, 3:37 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
337 PM PDT FRI AUG 31 2012

NVZ035-041-312300-
NORTHEASTERN NYE COUNTY NV-WHITE PINE COUNTY NV-
337 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NYE AND SOUTHERN
WHITE PINE COUNTIES UNTIL 400 PM PDT...

AT 332 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PRESTON...MOVING NORTHEAST
AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN WHITE PINE COUNTY...
  US HIGHWAY 6 IN NORTHEASTERN NYE AND WHITE PINE COUNTY...

&&

LAT...LON 3882 11503 3870 11531 3877 11543 3898 11533
TIME...MOT...LOC 2236Z 216DEG 18KT 3881 11529

86
Special weather statement, Aug 31, 3:49 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
349 PM PDT FRI AUG 31 2012

NVZ034-036-038-312345-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST AND
SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
349 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTHERN ELKO
COUNTIES UNTIL 445 PM PDT...

AT 345 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ENTERING SOUTHWEST ELKO COUNTY...MOVING
NORTHEAST AT 25 MPH. THESE STORMS WILL AFFECT ELKO...SPRING CREEK...AND
SOUTH FORK RESERVOIR THROUGH 5 PM.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   EMIGRANT MINE...
   SOUTH FORK...
   SPRING CREEK AND ELKO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4093 11571 4056 11543 4021 11625 4058 11647
TIME...MOT...LOC 2248Z 227DEG 21KT 4053 11598

TURNER
Special weather statement, Aug 31, 3:59 PM PDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
359 PM PDT FRI AUG 31 2012

NVZ036-312345-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
359 PM PDT FRI AUG 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANDER AND CENTRAL
EUREKA COUNTIES UNTIL 445 PM PDT...

AT 356 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
ARGENTA TO 6 MILES NORTHWEST OF BEOWAWE TO BEOWAWE...AND MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THIS LINE OF STORMS WILL ALSO CROSS I-80 AND COULD HAVE
BLOWING DUSTS ASSOCIATED WITH IT...DROPPING VISIBILITIES TO 3 MILES.

* LOCATIONS IMPACTED INCLUDE...
   ARGENTA...
   DUNPHY...

&&

LAT...LON 4081 11667 4084 11641 4072 11625 4043 11645
      4056 11662 4052 11689
TIME...MOT...LOC 2259Z 210DEG 28KT 4061 11672 4064 11656
          4058 11648

86

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 6:47 PM PDTSpecial Weather StatementLKN43 min
Aug 31, 12:19 PM PDTSpecial Weather StatementLKN41 min
Aug 31, 12:36 PM PDTSpecial Weather StatementLKN39 min
Aug 31, 12:50 PM PDTSevere Thunderstorm WarningLKNNye55 min
Aug 31, 1:28 PM PDTSpecial Weather StatementLKN32 min
Aug 31, 1:35 PM PDTSevere Thunderstorm WarningLKNLander, Nye27 min
Aug 31, 1:46 PM PDTSpecial Weather StatementLKNLander44 min
Aug 31, 2:09 PM PDTSevere Thunderstorm WarningLKNLander23 min
Aug 31, 2:15 PM PDTSevere Thunderstorm WarningLKNNye45 min
Aug 31, 2:25 PM PDTSpecial Weather StatementLKN35 min
Aug 31, 2:48 PM PDTSevere Thunderstorm WarningLKNNye27 min
Aug 31, 3:26 PM PDTSevere Thunderstorm WarningLKNEureka, Lander28 min
Aug 31, 3:37 PM PDTSpecial Weather StatementLKN23 min
Aug 31, 3:49 PM PDTSpecial Weather StatementLKN56 min
Aug 31, 3:54 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine34 min
Aug 31, 3:59 PM PDTSpecial Weather StatementLKN46 min
Aug 31, 4:10 PM PDTSevere Thunderstorm WarningLKNNye, White Pine35 min
Aug 31, 4:33 PM PDTSpecial Weather StatementLKN57 min
Aug 31, 4:36 PM PDTSpecial Weather StatementLKNHumboldt39 min

Nearby

Areal Flood Advisories in Nevada, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.